Riemann's boundary problem with a measurable coefficient
Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 538-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_3_a8,
author = {I. B. Simonenko},
title = {Riemann's boundary problem with a measurable coefficient},
journal = {Doklady Akademii Nauk},
pages = {538--541},
year = {1960},
volume = {135},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a8/}
}
I. B. Simonenko. Riemann's boundary problem with a measurable coefficient. Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 538-541. http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a8/